| Model Number |
MMT-751PNAP |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/15/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.Unit passed basic occlusion test and displacement test.No motor error alarms were noted.However, unable to prime unit during prime/a33 test due to faulty fsr (gold).Unable to perform occlusion test and excessive no delivery test due to prime anomaly.
Event or Problem Description
The customer reported via phone call that the infusion set tubing came apart at quick release.The customer's blood glucose value was above 250 mg/dl at the time of incident.The customer was assisted with troubleshooting.The customer was advised to change infusion set.The insulin pump will not be returned for analysis.